# SDR SWIA202156984

- Difficulty date: February 20, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* REAR PRESSURE BULKHEAD AFT SIDE HAS CRACKED INTERCOSTAL ON RH SIDE (MARKED WITH ORANGE STREAMER)   (C-CHECK) RO 3/24/2021    REMOVED AND REPLACED REAR PRESSURE BULKHEAD AFT SIDE CRACKED INTERCOSTAL WITH NEW P/N: 601-35012-52 ON RH SIDE. REF: , CRJ-200 SRM 51-42-06 AND DWG. 601-35012 REV D COMPLIED WITH SKYCARD 51-900-1003-SKY..
